Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 486, NWS Springfield, MO

October 12, 2011Cedar County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Oct 12, 2011, 6:24 PM CDT for Cedar County, Missouri. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 12, 2011, 6:24 PM CDT (23:24 UTC)
Expired
Oct 12, 2011, 6:56 PM CDT
In force
32 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cedar County, MO

The radar

The Springfield radar (KSGF), 70 km from the middle of the area, began a volume at 23:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 11.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2011-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2011-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
779 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

492 
WUUS53 KSGF 122324
SVRSGF
MOC039-130030-
/O.NEW.KSGF.SV.W.0486.111012T2324Z-111013T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
624 PM CDT WED OCT 12 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CEDAR COUNTY IN SOUTHWEST MISSOURI...

* UNTIL 730 PM CDT.

* AT 622 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM NEAR FILLEY...OR 7 MILES SOUTHEAST OF EL DORADO
  SPRINGS...MOVING EAST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING
  QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE ARNICA...BEARCREEK...CAPLINGER MILLS...
  FILLEY...STOCKTON...UMBER VIEW HEIGHTS AND WAGONER.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...
INCLUDING LARGE HAIL...DAMAGING WINDS THAT CAN CREATE DANGEROUS
FLYING PROJECTILES AND DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND
LIGHTNING. IF YOU ARE IN THE PATH OF THIS STORM...MOVE INDOORS TO A
STURDY SHELTER IMMEDIATELY.

&&

LAT...LON 3785 9393 3784 9381 3783 9381 3784 9374
      3783 9363 3764 9363 3758 9378 3774 9403
TIME...MOT...LOC 2324Z 285DEG 15KT 3779 9396
WIND...HAIL 60MPH 1.00IN

$$

HATCH
2 follow-up statements
471 
WWUS53 KSGF 122345
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
645 PM CDT WED OCT 12 2011

MOC039-130030-
/O.CON.KSGF.SV.W.0486.000000T0000Z-111013T0030Z/
CEDAR MO-
645 PM CDT WED OCT 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR EASTERN CEDAR COUNTY...

AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES NORTHWEST OF STOCKTON...MOVING
SOUTHEAST AT 20 MPH. THIS STORM IS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.

LOCATIONS IMPACTED INCLUDE ARNICA...BEARCREEK...CAPLINGER MILLS...
STOCKTON AND UMBER VIEW HEIGHTS.

OTHER LOCATIONS IN THE WARNING INCLUDE STOCKTON LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN SPRINGFIELD.

&&

LAT...LON 3769 9393 3781 9383 3781 9374 3780 9363
      3764 9363 3758 9378
TIME...MOT...LOC 2345Z 298DEG 19KT 3773 9382
WIND...HAIL 60MPH 1.00IN

$$

HATCH
122 
WWUS53 KSGF 122356
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
656 PM CDT WED OCT 12 2011

MOC039-130006-
/O.CAN.KSGF.SV.W.0486.000000T0000Z-111013T0030Z/
CEDAR MO-
656 PM CDT WED OCT 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN CEDAR COUNTY IS
CANCELLED...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN CANCELLED.

LAT...LON 3769 9393 3781 9383 3781 9374 3780 9363
      3764 9363 3758 9378
TIME...MOT...LOC 2356Z 298DEG 19KT 3770 9376

$$

HATCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 12, 5:55 PM CDT, 29 minutes earlier.

Area forecast discussion, Oct 12, 5:55 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 PM CDT WED OCT 12 2011

...UPDATE TO AVIATION...

.DISCUSSION...

SHOWERS AND THUNDERSTORMS IMPACTED PORTIONS OF EXTREME SOUTHEAST
KANSAS AND THE MISSOURI OZARKS TODAY.  THIS INITIAL ROUND OF
ACTIVITY CONTINUES TO SHIFT INTO THE EASTERN OZARKS THIS AFTERNOON.

MEANWHILE...SKIES HAD CLEARED OVER WESTERN MISSOURI AND EASTERN
KANSAS...ALLOWING TEMPERATURES TO WARM INTO THE MIDDLE AND UPPER
70S.  THIS WARMING...ALONG WITH A PASSING SHORTWAVE TROUGH...HAS
CREATED AN UNSTABLE AIRMASS OVER THIS REGION.  MIXED LAYER CAPES
HAVE INCREASE TO OVER A 1000 J/KG WEST OF HIGHWAY 65.

A FIELD OF CUMULUS HAD DEVELOPED IN THIS REGION WHERE ITS THOUGHT
THAT A 2ND ROUND OF STORMS COULD DEVELOP.  THE H-TRIP MODEL
SUGGESTS INITIATION SOMEWHERE NEAR THE KANSAS AND MISSOURI STATE
LINE BETWEEN 22Z AND 00Z.

THE ENVIRONMENT SHOULD BE SUPPORTIVE OF A FEW STRONG TO MARGINALLY
SEVERE STORMS.  OVERALL DEEP LAYER SHEAR OF 20-25 KNOTS WILL BE JUST
SUFFICIENT TO ORGANIZE A FEW UPDRAFTS.  CAPE BELOW 3KM EXCEEDED 100
J/KG...WHICH WILL ALLOW FOR A MARGINAL RISK FOR DAMAGING WIND
GUSTS.  THERE ALSO COULD BE A RISK FOR LARGE HAIL UP TO THE SIZE OF
QUARTERS OR HALF DOLLARS. THE VEERING SURFACE WINDS FROM THE
SOUTHWEST WOULD MITIGATE LOW LEVEL HELICITIES NEEDED FOR
TORNADOES...THEREFORE...THIS EVENING'S ENVIRONMENT IS NOT IDEAL FOR
A TORNADO RISK.

THIS CONVECTION WILL SHIFT EAST THROUGH THE EVENING
HOURS...EVENTUALLY EXITING THE OZARKS BY MIDNIGHT TONIGHT.  A
PACIFIC AIRMASS WILL FOLLOW...SETTING THE STAGE FOR SEVERAL DAYS OF
DRY WEATHER AND COOLER OVERNIGHT LOW TEMPERATURES.  LOOK FOR LOWS IN
THE 40S BOTH THURSDAY NIGHT AND FRIDAY NIGHT.  AFTERNOON HIGHS WILL
STILL WARM INTO THE 70S.

A PRETTY NICE WEEKEND IS IN STORE FOR EVERYONE.  THE UPPER FLOW WILL
BECOME HIGHLY ZONAL...ALLOWING SOUTHERLY WINDS TO QUICKLY COMMENCE
BY SATURDAY AFTERNOON.  IT COULD BE A FANTASTIC WEEKEND FOR A RIVER
FLOAT OR A LATE SEASON LAKE RUN...AS AFTERNOON TEMPERATURES BOTH
SATURDAY AND SUNDAY...WARM INTO THE MIDDLE AND UPPER 70S UNDER
MOSTLY SUNNY SKIES.

BY MONDAY...BOTH THE GFS AND THE ECMWF SUGGEST A STRONGER COLD FRONT
TO PUSH ACROSS SOUTHERN MISSOURI.  THIS FEATURE WILL FORCE A COLDER
SHOT OF CANADIAN AIR...CAUSING TEMPERATURES TO BECOME MUCH COOLER.
HIGHS TUESDAY AND WEDNESDAY OF NEXT WEEK COULD STRUGGLE TO WARM OUT
OF THE UPPER 50S AND LOWER 60S.  THERE ALSO COULD BE A CHANCE FOR A
FEW SHOWERS AND THUNDERSTORMS WITH THIS FRONTAL PASSAGE.

CRAMER

&&

.AVIATION...

FOR THE 00Z TAFS...SCATTERED THUNDERSTORMS WILL CONTINUE TO
DEVELOP IN A NARROW CORRIDOR OF INSTABILITY AHEAD OF AN ADVANCING
COLD FRONT. THIS WINDOW OF OPPORTUNITY FOR CONVECTION AT THE
AVIATION SITES WILL BE FROM 00Z TO 02Z THIS EVENING WITH DRIER AND
MORE STABLE AIR MOVING IN BEHIND THE FRONT. GENERALLY VFR
CONDITIONS EXPECTED AFTER THE FRONTAL PASSAGE BY LATE EVENING.

LINDENBERG

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Oct 12, 12:53 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED FOR SPOTTER ACTIVATION.
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1253 PM CDT WED OCT 12 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131800-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1253 PM CDT WED OCT 12 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED LIGHTNING RISK.

DISCUSSION...

 THUNDERSTORMS WILL LIKELY DEVELOP THIS AFTERNOON AND EVENING OVER
 AREAS NEAR THE KANSAS AND MISSOURI STATE LINE.  A FEW OF THESE
 STORMS COULD BECOME STRONG TO SEVERE...WITH LARGE HAIL UP TO THE
 SIZE OF HALF DOLLARS...AND DAMAGING THUNDERSTORM WIND GUSTS UP
 TO 60 MPH. THESE STORMS WILL TRACK EASTWARD THROUGH THE REST OF
 THE OZARKS REGION DURING THE EVENING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

 GUSTY NORTHWEST WINDS AND LOW RELATIVE HUMIDITY VALUES WILL
 RESULT IN ELEVATED FIRE WEATHER DANGER FOR AREAS ALONG AND WEST
 OF THE HIGHWAY 65 CORRIDOR ON THURSDAY...AND ACROSS CENTRAL
 MISSOURI AND THE EASTERN OZARKS ON FRIDAY.

 THE NEXT CHANCE FOR THUNDERSTORMS WILL BE MONDAY AND MONDAY
 NIGHT AS ANOTHER COLD FRONT MOVES THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

CRAMER

In the hours before

Local storm report, Oct 12, 5:28 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
528 PM CDT WED OCT 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             1 E MONETT              36.92N 93.91W
10/12/2011  E0.75 INCH       BARRY              MO   PUBLIC

            PENNY SIZE HAIL COVERING THE GROUND.

&&

LINDENBERG
Special weather statement, Oct 12, 5:33 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
533 PM CDT WED OCT 12 2011

MOZ093-101-122300-
MCDONALD MO-NEWTON MO-
533 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCDONALD AND
SOUTHEASTERN NEWTON COUNTIES UNTIL 600 PM CDT...

AT 529 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GOODMAN...OR 8 MILES SOUTH OF NEOSHO...
MOVING EAST AT 25 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE FAIRVIEW AND GOODMAN.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3684 9407 3659 9408 3669 9447 3680 9445
TIME...MOT...LOC 2234Z 276DEG 21KT 3675 9436

HATCH
Special weather statement, Oct 12, 5:55 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
555 PM CDT WED OCT 12 2011

MOZ055-056-122330-
BENTON MO-MORGAN MO-
555 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BENTON AND NORTHWESTERN
MORGAN COUNTIES UNTIL 630 PM CDT...

AT 553 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES WEST OF
FLORENCE TO 3 MILES NORTHEAST OF LINCOLN TO 6 MILES WEST OF PALO
PINTO...MOVING EAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE COLE CAMP...LINCOLN AND STOVER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN
LAKE.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THESE STORMS...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3868 9283 3860 9283 3855 9278 3833 9297
      3828 9339 3831 9353 3849 9352 3852 9351
      3851 9330 3854 9329 3854 9308 3868 9307
      3870 9305
TIME...MOT...LOC 2255Z 287DEG 17KT 3860 9303 3841 9327
          3836 9356

HATCH
Local storm report, Oct 12, 6:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
612 PM CDT WED OCT 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             5 W EL DORADO SPRINGS   37.88N 94.11W
10/12/2011  E1.00 INCH       VERNON             MO   PUBLIC

            HAIL COVERING THE GROUND.

&&

LINDENBERG
Local storm report, Oct 12, 6:17 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
617 PM CDT WED OCT 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     HAIL             LAMPE                   36.56N 93.44W
10/12/2011  E0.75 INCH       STONE              MO   PUBLIC

            DIME SIZE HAIL.

&&

LINDENBERG
Special weather statement, Oct 12, 6:20 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
620 PM CDT WED OCT 12 2011

MOZ101-102-130000-
BARRY MO-MCDONALD MO-
620 PM CDT WED OCT 12 2011

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MCDONALD AND
SOUTHWESTERN BARRY COUNTIES UNTIL 700 PM CDT...

AT 617 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR POWELL...OR 9 MILES EAST OF PINEVILLE...
MOVING EAST AT 20 MPH. PENNY SIZE HAIL IS EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE EXETER...SELIGMAN AND WASHBURN.

THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.

LAT...LON 3657 9424 3667 9423 3672 9389 3649 9390
TIME...MOT...LOC 2321Z 273DEG 17KT 3663 9420

HATCH

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 11, 7:37 PM CDTSpecial Weather StatementSGFStone23 min
Oct 12, 5:13 PM CDTSpecial Weather StatementSGFVernon32 min
Oct 12, 5:22 PM CDTSpecial Weather StatementSGFDade23 min
Oct 12, 5:28 PM CDTSevere Thunderstorm WarningSGFDade, Lawrence47 min
Oct 12, 5:33 PM CDTSpecial Weather StatementSGFMcDonald27 min
Oct 12, 5:48 PM CDTSevere Thunderstorm WarningSGFCedar, St. Clair, Vernon42 min
Oct 12, 5:55 PM CDTSpecial Weather StatementSGFBenton35 min
Oct 12, 6:20 PM CDTSpecial Weather StatementSGFBarry40 min
Oct 12, 6:32 PM CDTSpecial Weather StatementSGFLawrence28 min
Oct 12, 6:47 PM CDTSpecial Weather StatementSGFTaney28 min
Oct 12, 6:50 PM CDTSpecial Weather StatementSGFBenton40 min
Oct 12, 6:55 PM CDTSpecial Weather StatementSGFPolk35 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.